# SDR AALA202503177519

- Difficulty date: December 16, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,231 hours, 39,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE IN HOLE B, AT LEVEL DOOR STOP 7, CRACK DIRECTION 2 O'CLOCK AT FWD GALLEY AREA. MAINTENANCE PERFORMED TIME LIMITED REPAIR (REPLACED PARTIAL SECCION FRAME 16RH) LOC. FR16 RH DOUBLE JOGGLE  AT LEVEL OF DOOR STOP FITTING 7 IAW EA# 360818.
